Alert archive / Washington / Storm Warnings in 2020

Storm Warning 6, NWS Seattle, WA

November 16, 2020

NWS Seattle, WA issued this storm warning at Nov 16, 2020, 7:29 PM PST. It took effect at Nov 17, 2020, 4:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2020, 7:29 PM PST (03:29 UTC)
In effect from
Nov 17, 2020, 4:00 AM PST
Expired
Nov 17, 2020, 1:00 PM PST
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

165 
WHUS76 KSEW 170329
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
729 PM PST Mon Nov 16 2020

PZZ150-153-156-170-173-176-171600-
/O.EXT.KSEW.GL.W.0065.000000T0000Z-201117T1200Z/
/O.NEW.KSEW.SR.W.0006.201117T1200Z-201117T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
729 PM PST Mon Nov 16 2020

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY...
...STORM WARNING IN EFFECT FROM 4 AM TO 1 PM PST TUESDAY...

* WHAT...For the Storm Warning, south winds 40 to 50 kt, with
  frequent gusts to 60 kt and seas 17 to 22 ft at 13 seconds. For
  the Gale Warning, southeast winds 30 to 40 kt and seas 12 to 17
  ft at 12 seconds.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From Point Grenville To Cape Shoalwater 
  Out 10 Nm, Coastal Waters From Cape Flattery To James Island 
  10 To 60 Nm, Coastal Waters From James Island To Point 
  Grenville 10 To 60 Nm and Coastal Waters From Point Grenville 
  To Cape Shoalwater 10 To 60 Nm.

* WHEN...For the Storm Warning, from 4 AM to 1 PM PST Tuesday. 
  For the Gale Warning, until 4 AM PST Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ133-171600-
/O.EXT.KSEW.SC.Y.0232.000000T0000Z-201117T1500Z/
/O.UPG.KSEW.GL.A.0048.201117T1400Z-201118T0000Z/
/O.EXB.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
Northern Inland Waters Including The San Juan Islands-
729 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt. For 
  the Small Craft Advisory, southeast winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 
  For the Small Craft Advisory, until 7 AM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-171600-
/O.EXT.KSEW.SC.Y.0231.000000T0000Z-201117T1500Z/
/O.UPG.KSEW.GL.A.0048.201117T1400Z-201118T0000Z/
/O.EXB.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
Admiralty Inlet-
729 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt. For the 
  Small Craft Advisory, southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 
  For the Small Craft Advisory, until 7 AM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-171600-
/O.EXB.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
/O.UPG.KSEW.GL.A.0048.201117T1900Z-201118T0300Z/
Puget Sound and Hood Canal-
729 PM PST Mon Nov 16 2020

...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...South winds 25 to 35 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 AM to 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130>132-171600-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
729 PM PST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY...

* WHAT...Southeast winds 30 to 40 kt and seas 6 to 11 ft at 7 
  seconds.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  West Entrance U. S. Waters Strait Of Juan De Fuca and Central 
  U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-171600-
/O.CON.KSEW.SC.Y.0229.000000T0000Z-201118T1200Z/
Grays Harbor Bar-
729 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...Combined seas 8 to 10 ft building to 15 ft Tuesday. Bar
  conditions moderate to rough becoming severe with breakers
  Tuesday. Maximum ebb currents will occur around 545AM and 6PM
  Tuesday. The afternoon ebb will be very strong.

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL INFORMATION... Maximum ebb currents will occur 
  around 5 PM this afternoon and 545 AM Tuesday. The late 
  afternoon ebb will be very strong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
009 
WHUS76 KSEW 170505
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
905 PM PST Mon Nov 16 2020

PZZ150-153-156-170-173-176-171800-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201117T1200Z/
/O.CON.KSEW.SR.W.0006.201117T1200Z-201117T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
905 PM PST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...
...STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 1 PM PST
TUESDAY...

* WHAT...For the Storm Warning, south winds 40 to 50 kt, with 
  frequent gusts to 60 kt and seas 17 to 22 ft at 13 seconds. 
  For the Gale Warning, southeast winds 30 to 40 kt and seas 12 
  to 17 ft at 12 seconds.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From Point Grenville To Cape Shoalwater 
  Out 10 Nm, Coastal Waters From Cape Flattery To James Island 
  10 To 60 Nm, Coastal Waters From James Island To Point 
  Grenville 10 To 60 Nm and Coastal Waters From Point Grenville 
  To Cape Shoalwater 10 To 60 Nm.

* WHEN...For the Storm Warning, from 4 AM to 1 PM PST Tuesday. 
  For the Gale Warning, until 4 AM PST Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ133-171800-
/O.CON.KSEW.SC.Y.0232.000000T0000Z-201117T1500Z/
/O.CON.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
Northern Inland Waters Including The San Juan Islands-
905 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt. For 
  the Small Craft Advisory, southeast winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 
  For the Small Craft Advisory, until 7 AM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-171800-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-201117T1500Z/
/O.CON.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
Admiralty Inlet-
905 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt. For the 
  Small Craft Advisory, southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 
  For the Small Craft Advisory, until 7 AM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130>132-171800-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
905 PM PST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY...

* WHAT...Southeast winds 30 to 40 kt and seas 6 to 11 ft at 7 
  seconds.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  West Entrance U. S. Waters Strait Of Juan De Fuca and Central 
  U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-171800-
/O.CON.KSEW.GL.W.0065.201117T1500Z-201118T0000Z/
Puget Sound and Hood Canal-
905 PM PST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM PST TUESDAY...

* WHAT...South winds 25 to 35 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 AM to 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-171800-
/O.CON.KSEW.SC.Y.0229.000000T0000Z-201118T1200Z/
Grays Harbor Bar-
905 PM PST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...Combined seas 8 to 10 ft building to 15 ft Tuesday. Bar 
  conditions moderate to rough becoming severe with breakers 
  Tuesday. Maximum ebb currents will occur around 545AM and 6PM 
  Tuesday. The afternoon ebb will be very strong.

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft especially
  when navigating in or near harbor entrances.

* ADDITIONAL INFORMATION... Maximum ebb currents will occur 
  around 5 PM this afternoon and 545 AM Tuesday. The late 
  afternoon ebb will be very strong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
088 
WHUS76 KSEW 171529
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
729 AM PST Tue Nov 17 2020

PZZ133-172315-
/O.EXP.KSEW.SC.Y.0232.000000T0000Z-201117T1500Z/
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
Northern Inland Waters Including The San Juan Islands-
729 AM PST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...South winds 30 to 40 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 
 
* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-172315-
/O.EXP.KSEW.SC.Y.0231.000000T0000Z-201117T1500Z/
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
Admiralty Inlet-
729 AM PST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...South winds 30 to 40 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Gale Warning, from 7 AM to 4 PM PST Tuesday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-153-156-170-173-176-172315-
/O.CON.KSEW.SR.W.0006.000000T0000Z-201117T2100Z/
/O.NEW.KSEW.GL.W.0066.201117T2100Z-201118T0200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
729 AM PST Tue Nov 17 2020

...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST
THIS EVENING...

* WHAT...For the Storm Warning, southeast winds 40 to 50 kt and
  seas building to 18 to 23 ft at 13 seconds. For the Gale
  Warning, southwest winds 35 to 45 kt.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From Point Grenville To Cape Shoalwater 
  Out 10 Nm, Coastal Waters From Cape Flattery To James Island 
  10 To 60 Nm, Coastal Waters From James Island To Point 
  Grenville 10 To 60 Nm and Coastal Waters From Point Grenville 
  To Cape Shoalwater 10 To 60 Nm.

* WHEN...For the Storm Warning, until 1 PM PST this afternoon. 
  For the Gale Warning, from 1 PM this afternoon to 6 PM PST 
  this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ132-172315-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
/O.EXB.KSEW.SC.Y.0229.201118T0000Z-201118T0800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
729 AM PST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...

* WHAT...South wind rising to 30 to 40 kt then becoming southwest
  15 to 25 kt this evening.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 4 PM PST this afternoon. 
  For the Small Craft Advisory, from 4 PM this afternoon to 
  midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-172315-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
Puget Sound and Hood Canal-
729 AM PST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...South winds 25 to 35 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 AM to 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130-131-172315-
/O.CON.KSEW.GL.W.0065.000000T0000Z-201118T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Central U.S. Waters Strait Of Juan De Fuca-
729 AM PST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...East wind 25 to 35 kt. Seas at the west entrance building
  to 18 feet at 13 seconds this afternoon. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  West Entrance U. S. Waters Strait Of Juan De Fuca and Central 
  U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-172315-
/O.CON.KSEW.SC.Y.0229.000000T0000Z-201118T1200Z/
Grays Harbor Bar-
729 AM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...Combined seas 12 to 14 feet building to 18 to 20 feet.
  Bar conditions becoming severe with breakers covering the bar.
 
* WHERE...Grays Harbor Bar.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL INFORMATION... Maximum ebb currents will occur around
  6 PM this evening and 6 AM Wednesday. The evening ebb will be
  very strong.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Nov 16, 3:55 PM PST, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 16, 3:55 PM PST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
355 PM PST Mon Nov 16 2020

.SYNOPSIS...A warm front continues to lift north across Western
Washington this afternoon. Winds will increase significantly
Tuesday morning ahead of a strong cold front. Upper level trough
in the area Wednesday through Friday keeping showers in the
forecast. Possible break Saturday before another front arrives
late Sunday.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...Warm front continues to
lift north across Western Washington with widespread rain across
the region. Snow levels remained a bit lower than earlier guidance
suggested, but will continue to gradually rise with the passes
switching over to rain by late evening. Meanwhile the rain shield
continues to advance, with the back edge of the steady rain
stretching from the south Washington Coast north to near
Snoqualmie Pass. Rain totals in the lowlands have generally been
on the order of a quarter of an inch to one half inch, with
amounts in the mountains generally ranging from half an inch to
one inch. With stronger warm advection overnight, we'll likely see
temperatures continue to slightly warm through the overnight
hours, with maximum temperatures likely being reached late tonight
for many locations.

Meanwhile, the developing low well offshore continues to intensify
and track north toward the northern end of Vancouver Island by
tomorrow morning. Latest Pacific Surface Analysis has placed the
rapidly developing low at 992 mb  The associated cold front will
pivot to more of a north-south orientation and gradually slow the
rate of advancing towards the coastline. Gusty winds will
increase along the coast and through the Strait of Juan de Fuca
and the San Juan Islands this evening. Winds increase more
significantly during the morning on Tuesday, with a burst of
strong gusts to 60 mph along the coast and from around Admiralty
Inlet north through the San Juan Islands. Meanwhile, breezy winds
will also develop through Puget Sound with gusts to 40-45 mph
through the Tacoma to Everett corridor. Winds ease through the
afternoon and evening Tuesday. Expect another round of widespread
rain with the front reaching the coast in the morning and pushing
onshore through the day. Rain will transition to showers behind
the front, with increased instability as cooler air aloft moves
in. This could lead to a few isolated thunderstorms in the
afternoon behind the front, especially near the coast.

The strongest winds and building waves will also coincide with
some of the highest high tides of the year, which will likely
result in minor coastal flooding and possible erosion along the
coastline. Meanwhile, large waves will likely run up the coastline
and break over jetties, creating dangerous conditions for those
along the coast.

A cool upper trough will remain just offshore on Wednesday, with
an embedded shortwave likely rotating through the region in the
morning. This will provide for another focus of widespread
precipitation and some breezy winds (but not as strong as what is
expected Tuesday). Showers will continue in the strengthening
onshore flow Wednesday afternoon and evening and snow levels will
likely lower to around 4,000 feet. A few isolated thunderstorms
will again be possible, especially across Grays Harbor County and
to the east into Thurston and Lewis counties. Some showers continue
into Thursday with the upper trough still nearby and various
impulses rotating around the trough.

.LONG TERM /FRIDAY THROUGH MONDAY/...Flow turns more zonal for the
end of the week, with perhaps some weak shortwave ridging
suggested in the ensemble guidance. Some PoPs remain into the
Fri/Sat period with some timing differences for weak impulses
crossing, with possible rounds of rain and breezy winds with these
disturbances. Then there is decent suggestion that another, more-
organized frontal system may reach the area by the end of the
weekend. Meanwhile, temperatures will generally trend near normals
for the end of the forecast period. Cullen

&&

.AVIATION...A warm front over Western Washington this afternoon will
shift north this evening and the rain will taper off. Under the warm
front there are widespread MVFR cigs and vsby with local IFR
conditions and the mountains and some of the hills are obscured.
There will be some drying of the air tonight in the warm sector of
the frontal system. A cold front will sweep through the area on
Tuesday. The air is moist and stable today, it will dry tonight in
the warm sector, and then moisture and rain arrive again with the
cold front Tuesday. Low level easterly winds will increase through
tonight and then winds will turn southerly on Tuesday as a deep low
offshore moves north to northern Vancouver Island. 19

KSEA...Rainy today and again Tuesday with the warm and cold fronts,
but some drying of the air tonight. Southerly surface winds will
develop midday or early afternoon Tuesday.

&&

.MARINE...A warm front moved north through the area today and
the cold front will move through the area Tuesday. A deepening low
will move north through the near offshore waters and it will reach
northern Vancouver Island Tuesday afternoon. There will be a wind
shift from easterly winds to southerly winds over the coastal waters
with the passage of the warm front later this afternoon, and then a
shift from SSE to SW over the coastal waters will occur with the
cold front Tuesday. Gale warnings are up for the coastal waters and
Strait of Juan de Fuca and will be going up for the inland waters
tonight. Weaker weather systems will move through the area at times
in the week ahead. 19

&&

.HYDROLOGY...Warm front currently moving across the area brought
some heavy rain to portions of Western Washington today. Overall,
expect area rivers to respond with gradual rises, however most
rivers will remain below flood stage. The exception is the Skokomish
River near Potlatch- which is forecast to approach flood stage
late this evening. With an additional 1-3 inches of rainfall
expected over portions of the Olympics into Wednesday, the
Skokomish will not have much time to recede and expect the river
to hover near flood stage into Wednesday. A second rise is
possible on the river on Wednesday afternoon, potentially causing
another round of minor flooding. Thus, a flood watch remains in
effect for Mason County. 14

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 8 AM to 5 PM PST Tuesday for Bellevue and
     Vicinity-Bremerton and Vicinity-Everett and Vicinity-Hood
     Canal Area-Seattle and Vicinity-Tacoma Area.

     Flood Watch through Wednesday afternoon for Hood Canal Area.

     High Wind Warning from 10 AM to 6 PM PST Tuesday for Admiralty
     Inlet Area-San Juan County-Western Skagit County-Western
     Whatcom County.

     High Wind Warning from 7 AM to 4 PM PST Tuesday for Central
     Coast-North Coast.

     Coastal Flood Advisory from noon to 4 PM PST Tuesday for Central
     Coast-North Coast.

     Wind Advisory from midnight tonight to noon PST Tuesday for East
     Puget Sound Lowlands.

PZ...Small Craft Advisory until 4 AM PST Wednesday for Grays Harbor
     Bar.

     Gale Warning until 4 PM PST Tuesday for Central U.S. Waters
     Strait Of Juan De Fuca-Coastal Waters From Cape Flattery To
     James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
     To James Island Out 10 Nm-Coastal Waters From James Island
     To Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
     East Entrance U.S. Waters Strait Of Juan De Fuca-West
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from Tuesday morning through Tuesday afternoon for
     Admiralty Inlet-Northern Inland Waters Including The San
     Juan Islands.

     Small Craft Advisory from 7 PM this evening to 6 AM PST Tuesday
     for Admiralty Inlet-Northern Inland Waters Including The
     San Juan Islands.

     Gale Watch from Tuesday morning through Tuesday evening for
     Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 7:29 AM PSTGale WarningSEW8 hr
Nov 17, 2:37 PM PSTSmall Craft AdvisorySEW48 hr

Nearby

Storm Warnings in Washington, 2020Every storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.